English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/31136
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
DC FieldValueLanguage
dc.contributor.authorCilleruelo, Javier-
dc.date.accessioned2011-01-12T10:40:10Z-
dc.date.available2011-01-12T10:40:10Z-
dc.date.issued2002-04-
dc.identifier.citationJournal of the Australian Mathematical Society 72(2): 217-222 (2002)es_ES
dc.identifier.issn1446-7887-
dc.identifier.urihttp://hdl.handle.net/10261/31136-
dc.description6 páginas.-- 2000 Mathematics subject classification: primary 11N36.es_ES
dc.description.abstractWe prove that the lattice points on the circles x2 + y2 = n are well distributed for most circles containing lattice points.es_ES
dc.language.isoenges_ES
dc.publisherAustralian Mathematical Societyes_ES
dc.rightsopenAccesses_ES
dc.titleLattice points on circleses_ES
dc.typeartículoes_ES
dc.description.peerreviewedPeer reviewedes_ES
dc.relation.publisherversionhttp://www.austms.org.au/Publ/JAustMS/V72P2/c68.htmles_ES
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
c68.pdf49,66 kBAdobe PDFThumbnail
View/Open
Show simple item record
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.